# SDR SIMA20140105015

- Difficulty date: January 5, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 25,988 hours, 18,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 11 & 12 EMERGENCY LIGHT STRIPS ARE DAMAGED.  R & R LT NR 11 & 12 EMERGENCY LIGHT STRIPS IAW  AMM 33-51-01.
